MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD VEO¿ INSULIN SYRINGE WITH BD ULTRA-FINE 6MM NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD VEO¿ INSULIN SYRINGE WITH BD ULTRA-FINE 6MM NEEDLE; PISTON SYRINGE
Model Number 324912
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 2 bd veo¿ insulin syringes with bd ultra-fine 6mm needles experienced device damage while still considered operable.The following information was provided by the initial reporter: it was reported barrel cracked, barrel bowed (deformed).
 
Additional Manufacturer Narrative
H6: investigation summary: since no samples (including photos) were returned for the reported issue of ¿barrel cracked, barrel bowed (deformed) ¿ with lot number 1068589 regarding item # 324912 the complaint could not be confirmed, and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch# 1068589.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD VEO¿ INSULIN SYRINGE WITH BD ULTRA-FINE 6MM NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12497600
Report Number1920898-2021-01005
Device Sequence Number14399900
Product Code FMF
UDI-Device Identifier00382903249121
UDI-Public00382903249121
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Model Number324912
Device Catalogue Number324912
Device Lot Number1068589
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date09/20/2021
Supplement Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown